Jump to content
JuliaWave

JuliaWave: Trazadone for sleep withdrawal

Recommended Posts

JuliaWave

I tried to titrate of the first pill twice over 2 weeks in a row (ended up taking the second one in desperation). I had been getting 3-4 hours sleep, but after slow (1 week, as I had only taken one pill at the time), I got no sleep. I seem to need more to sleep now, at first could on 25 or less. Now even 3/4 of a pill doesn't work well. Very frightened. I will take twice as long I guess, but I don't know if my sleep will come back, and it has been bad for months. My doctor is trying to get me to take seroquel again, but I have EPS. I hate these drugs, but am afraid I might break down and take it.

Share this post


Link to post
Gridley

Welcome to SA, JuliaWave,

 

I have a few questions, please.

 

1.  What dosage trazodone are you taking?

2. Do you want to get off the drug?

3.  Have you been tapering to get off the drug and if so at what rate and when did you start?

4. What do you mean when you say, "I tried to titrate of the first pill twice over 2 weeks in a row"?

5. What do you mean when you say in your title, "Trazodone for sleep withdrawal"?  Does that mean you are experiencing withdrawal from trazodone?

 

Once you've answered these questions, we'll be better able to help you.

 

You should know that there is a drug interaction between trazodone and seroquel (quetiapine).

 

Interactions between your drugs

Moderate

Using traZODone together with QUEtiapine can increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a rare side effect. You may be more susceptible if you have a heart condition called congenital long QT syndrome, other cardiac diseases, conduction abnormalities, or electrolyte disturbances (for example, magnesium or potassium loss due to severe or prolonged diarrhea or vomiting). Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with these medications, whether together or alone.


Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Lorazepam 1 mg 1986-1991 CT, resumed a few months later. CT 2000.  1 mg 2011-2016.  Sept, 2016 increased to 0.5 X 3 in split dose. Sept. 2019 increased to 0.625 X 3 after crossover to new brand

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 15mg.  Aug 2016, discovered SA, updosed to 25mg and holding.  Taper is 66% complete.  

  

Supplements: omega, vitamins E and D3, magnesium glycinate, probiotic, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy